Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Stable homeomorphisms can be approximated by piecewise linear ones


Author: E. H. Connell
Journal: Bull. Amer. Math. Soc. 69 (1963), 87-90
DOI: https://doi.org/10.1090/S0002-9904-1963-10871-X
MathSciNet review: 0149459
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10871-X